# SDR ASAA1148838

- Difficulty date: January 21, 2011
- Submitted: January 22, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 695603171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 616 AT STR 5R.  REMOVED AND REPLACED STRINGER CLIP IAW ASA DRAWING A53100265832.
